Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to the article Embeddings from the point of view of immersion theory: Part I

Michael Weiss

Geometry & Topology 15 (2011) 407–409

Correction to Geometry & Topology 3 (1999) 67–101

Abstract

This repairs an error in the proof of Theorem 5.2 in [Geom. Topol. 13 (1999) 67–101].

Keywords
embedding, immersion, calculus of functors
Mathematical Subject Classification 2010
Primary: 57R40
Secondary: 57R42
References
Publication
Received: 22 October 2010
Accepted: 8 January 2011
Published: 11 March 2011
Authors
Michael Weiss
Department of Mathematics
University of Aberdeen
Aberdeen AB24 3UE
UK
http://www.maths.abdn.ac.uk/~mweiss/